Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 76, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Oct 27, 2008, 2:14 PM EDT for 7 counties in Florida. It took effect at Oct 28, 2008, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2008, 2:14 PM EDT (18:14 UTC)
- In effect from
- Oct 28, 2008, 11:00 AM EDT
- Expired
- Oct 28, 2008, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 271814 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 214 PM EDT MON OCT 27 2008 GAZ132>135-271915- /O.CAN.KJAX.FW.W.0075.081027T2000Z-081027T2300Z/ /O.CAN.KJAX.FW.A.0078.081028T1800Z-081028T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING- 214 PM EDT MON OCT 27 2008 ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. THE RELATIVE HUMIDITY IS ANTICIPATED TO REMAIN ABOVE CRITICAL LEVELS. ALTHOUGH RELATIVE HUMIDITIES WILL FALL TO 25 TO 30 PERCENT ON TUESDAY...SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW 20 MPH. $$ GAZ136-149>152-162>164-271915- /O.CAN.KJAX.FW.A.0078.081028T1800Z-081028T2100Z/ WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON- 214 PM EDT MON OCT 27 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH RELATIVE HUMIDITIES WILL FALL TO 25 TO 30 PERCENT ON TUESDAY...SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW 20 MPH. $$ FLZ020>025-030>033-035>038-040-280700- /O.UPG.KJAX.FW.A.0078.081028T1500Z-081028T2300Z/ /O.NEW.KJAX.FW.W.0076.081028T1500Z-081028T2300Z/ /O.CON.KJAX.FW.W.0075.081027T2000Z-081027T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 214 PM EDT MON OCT 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A SECONDARY FRONT WILL BRING IN A REINFORCING SHOT OF COOLER AND DRIER AIR TODAY. RH VALUES ARE FORECAST TO BOTTOM OUT BETWEEN 30 AND 35 PERCENT. THESE VALUES COUPLED WITH SUSTAINED NORTHWEST WINDS AROUND 15 MPH WITH GUSTS TO NEAR 25 MPH HAVE PROMPTED THE ISSUANCE OF RED FLAG WARNING THIS AFTERNOON. TUESDAY...EVEN DRIER AIR WILL FILTER INTO THE AREA. RELATIVE HUMIDITIES WILL LIKELY BOTTOM OUT BETWEEN 25 AND 30 PERCENT. ADDITIONALLY... NORTHWEST WINDS WILL LIKELY INCREASE TO AROUND 15 MPH WITH GUSTS TO NEAR 25 MPH. THE LOW RH VALUES AND GUSTY WINDS HAVE PROMPTED THE ISSUANCE OF RED FLAG WARNING FOR TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ MKT
4 follow-up statements
000 WWUS82 KJAX 272346 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 746 PM EDT MON OCT 27 2008 FLZ020>025-030>033-035>038-040-282300- /O.CON.KJAX.FW.W.0076.081028T1500Z-081028T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 746 PM EDT MON OCT 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT TUESDAY FOR LOW HUMIDITIES AND STRONG WINDS... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT TUESDAY. DRY AIR WILL FILTER OVER THE AREA TUESDAY. RELATIVE HUMIDITIES WILL LIKELY BOTTOM OUT BETWEEN 25 AND 30 PERCENT. ADDITIONALLY...NORTHWEST WINDS WILL LIKELY INCREASE TO AROUND 15 MPH WITH GUSTS TO NEAR 25 MPH. THE LOW RH VALUES AND GUSTY WINDS HAVE PROMPTED THE ISSUANCE OF RED FLAG WARNING FOR TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ ABE
000 WWUS82 KJAX 280841 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 441 AM EDT TUE OCT 28 2008 FLZ020>025-030>033-035>038-040-282300- /O.NEW.KJAX.FW.A.0079.081029T1500Z-081029T2300Z/ /O.CON.KJAX.FW.W.0076.081028T1500Z-081028T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 441 AM EDT TUE OCT 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING DUE TO LOW RH VALUES AND GUSTY WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. MUCH DRIER WILL FILTER OVER THE AREA TODAY. RELATIVE HUMIDITIES WILL LIKELY BOTTOM OUT BETWEEN 25 AND 30 PERCENT. ADDITIONALLY... NORTHWEST WINDS WILL LIKELY INCREASE TO AROUND 15 MPH WITH GUSTS TO NEAR 25 MPH. THE LOW RH VALUES AND GUSTY WINDS HAVE PROMPTED THE ISSUANCE OF RED FLAG WARNING FOR TODAY. VERY DRY CONDITIONS WILL LINGER INTO WEDNESDAY WITH LONG DURATIONS OF CRITICALLY LOW RH VALUES EXPECTED. WEAKER WINDS ARE FORECAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ ECZ
000 WWUS82 KJAX 281830 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT TUE OCT 28 2008 FLZ020>025-030>033-035>038-040-290630- /O.UPG.KJAX.FW.A.0079.081029T1500Z-081029T2300Z/ /O.NEW.KJAX.FW.W.0077.081029T1500Z-081029T2300Z/ /O.CON.KJAX.FW.W.0076.000000T0000Z-081028T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 230 PM EDT TUE OCT 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY FOR NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. NORTHWEST WINDS WILL TO AROUND 15 MPH WITH GUSTS TO NEAR 25 MPH HAVE COMBINED WITH LOW RH VALUES TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. VERY DRY CONDITIONS WILL LINGER INTO WEDNESDAY WITH LONG DURATIONS OF CRITICALLY LOW RH VALUES EXPECTED. WEAKER WINDS ARE FORECAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ MKT
000 WWUS82 KJAX 282311 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 711 PM EDT TUE OCT 28 2008 FLZ020>025-030>033-035>038-040-291000- /O.EXP.KJAX.FW.W.0076.000000T0000Z-081028T2300Z/ /O.CON.KJAX.FW.W.0077.081029T1500Z-081029T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 711 PM EDT TUE OCT 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY FOR LOW HUMIDITIES... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY. VERY DRY CONDITIONS WILL LINGER INTO WEDNESDAY WITH LONG DURATIONS OF CRITICALLY LOW RH VALUES EXPECTED. WEAKER WINDS ARE FORECAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ ENYEDI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 27, 9:57 AM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Oct 27, 9:57 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
957 AM EDT MON OCT 27 2008
.UPDATE...DRY AND STABLE CONDITIONS ARE PROVIDING SUNNY SKIES
THIS MORN WITH NWLY LOW LEVEL WINDS. A SWATH OF CLOUDS OVER
CENTRAL GA MARKS A COLD FRONT THATS PUSHING SEWD AND WILL ROLL
THROUGH THE LOCAL AREA TODAY...BETWEEN 1-3 PM ACROSS JAX METRO
AREA...AND INTO CTRL FL THIS EVENING. NWLY WINDS BEHIND THE FRONT
ARE ALREADY GUSTING TO 20-25 MPH AND THESE BREEZY CONDITIONS WILL
OCCUR LOCALLY ALLOWING RESIDENTS TO KNOW WHEN THE FRONT PASSES AS
NO RAIN IS EXPECTED AND ONLY A FEW CLOUDS. COLDEST TEMPS OF THE
SEASON WILL OCCUR NEXT COUPLE NIGHTS AS CANADIAN COLD AIR POURS
INTO THE REGION. EXPECT WINDS NW 5-10 MPH TONIGHT TO HELP KEEP
TEMPS JUST ABOVE RECORDS.
&&
.AVIATION...VFR CONDITIONS. THIS AFTN...WINDS WILL SHIFT TO NW
INCREASING TO NEAR 15 KT WITH GUSTS TO 20 KT.
&&
.MARINE...A REINFORCING COLD FRONT WILL MOVE ACROSS THE AREA THIS
AFTERNOON...WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH
TUESDAY. ADDITIONALLY...A GALE WATCH HAS BEEN POSTED FOR OUR
OFFSHORE LEGS TONIGHT DUE TO FREQUENT GUSTS TO GALE FORCE. STRONG
POST-FRONTAL HIGH PRESSURE WILL MOVE SLOWLY EAST ACROSS THE GULF
COAST REGION.
&&
.FIRE WEATHER...RED FLAG IS IN EFFECT TODAY DUE TO INCREASING
WINDS COINCIDING WITH FALLING RELATIVE HUMIDITY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 66 36 59 33 / 0 0 0 0
SSI 70 42 60 40 / 0 0 0 0
JAX 71 39 60 36 / 0 0 0 0
SGJ 75 44 61 42 / 0 0 0 0
GNV 73 38 61 35 / 0 0 0 0
OCF 75 39 62 35 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 4 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
WARE-WAYNE.
RED FLAG WARNING FROM 4 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR APPLING-BACON-COFFEE-JEFF DAVIS.
AM...GALE WATCH FROM 8 PM EDT THIS EVENING THROUGH TUESDAY MORNING
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 10 AM EDT
TUESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20
NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
MKT/PKHazardous weather outlook, Oct 27, 4:21 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 421 AM EDT MON OCT 27 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-280830- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 421 AM EDT MON OCT 27 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT NORTHEAST FLORIDA BEACHES TODAY... LINGERING EASTERLY SWELLS WILL CONTINUE TO ENHANCE THE RISK OF RIP CURRENTS ALONG THE NORTHEAST FLORIDA COASTAL AREAS. REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS. DRY AIR AND BREEZY CONDITIONS WILL ENHANCE THE FIRE DANGER BEHIND A COLD FRONT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... VERY DRY AIR OVER THE REGION WILL CONTINUE TO ENHANCE THE FIRE DANGER EACH AFTERNOON FROM TUESDAY THROUGH THURSDAY. NEAR RECORD LOW TEMPERATURES FALLING INTO THE 30S EACH MORNING FROM TUESDAY THROUGH THURSDAY WILL ALLOW FOR PATCHY FROST FORMATION...MAINLY OVER INLAND AREAS. SOME POCKETS OF SUB-FREEZING TEMPERATURES WILL BE POSSIBLE EARLY WEDNESDAY MORNING BUT A WIDESPREAD FREEZE IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:34 AM EDT | Gale Watch | JAX | 11 hr | |
| Oct 27, 5:04 AM EDT | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 14 hr |
| Oct 27, 3:04 PM EDT | Freeze Watch | JAX | Gilchrist, Suwannee | 24 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.